2008 |
4 | EE | Ruijuan Li,
Shengjia Li,
Jinfeng Feng:
The number of vertices whose out-arcs are pancyclic in a 2-strong tournament.
Discrete Applied Mathematics 156(1): 88-92 (2008) |
2007 |
3 | | Ruijuan Li,
Shengjia Li,
Jinfeng Feng:
The number of vertices whose out-arcs are pancyclic in 2-strong tournaments.
CTW 2007: 95-97 |
2 | EE | Shengjia Li,
Ruijuan Li,
Jinfeng Feng:
An efficient condition for a graph to be Hamiltonian.
Discrete Applied Mathematics 155(14): 1842-1845 (2007) |
2006 |
1 | EE | Jinfeng Feng,
Shengjia Li,
Ruijuan Li:
An s-strong tournament with s>=3 has s+1 vertices whose out-arcs are 4-pancyclic.
Discrete Applied Mathematics 154(18): 2609-2612 (2006) |